# SDR DXTA200400299

- Difficulty date: April 22, 2004
- Submitted: May 13, 2004
- Operation: Air carrier
- Aircraft: N919QS
- Make and model: Cessna 750
- Aircraft serial: 7500224
- Aircraft time: 432 hours, 250 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Contaminated
- Location: Pitot/Static Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL AT APPROX 75 KNTS, THE MACH TRIM KICKED OFF AND ON, THEN THE YAW DAMPER KICKED OFF, MASTER CAUTION CAME ON, ABORT TAKEOFF.  FOUND PITOT MASTS FULL OF WATER, PURGED OUT WATER WITH NITROGEN.  PERFORMED LEAK CHECK OF PITOT SYSTEM IAW CESSNA 750 MM CHAPTER 34-11-01.
